If you think there has been an overdose, call your poison control center or get medical care right away. Causes Of Liver Disease In Dogs. Risperdal and Seroquel can cause a blockage of the flow of bile from your liver (drug-induced cholestasis). help if any of these side effects or any other side effects bother you or do not go away: Although most fatty liver is caused by excessive alcohol intake, obesity, or excessive dietary intake of fat, certain medications can also cause fatty liver.

None of the Dr.'s ever ran any tests on my liver prior to starting me on any of these medications so I'm thinking that the meds have to be responsible for it. That came back fine. They told me that if in a week it gets any worse, they will have to put me n the hospital. Drugs and chemicals can cause a wide spectrum of liver injury. I need some advice, my doctors do not want me to stop the Keppra because it has been doing so well. I'm on Keppra too and have to have a liver function blood test once every 3 to 6 months. This medicine can cause low sodium levels. Read all information given to you. Sometimes, this has been deadly. did not damage my joints.

Think again, my doctors now are telling me that the only medicine that has helped with seizures is damaging my liver, pretty fast in fact. My stomach started to give me bad pains the minute I ate.

I have had now seizures justing these two years. Available for Android and iOS devices.

All rights reserved.I have a lot of health issues, one of them being epilepsy. Vascular diseases, such as Budd-Chiari syndrome, can cause blockages in the veins of the liver and lead to acute liver failure. Fatty liver occurs when triglyceride--a form of fat--accumulates within the liver cells. I have an appointment in March of 2013 (2 months away). These are not all of the side effects that may occur. However, I went to my GP in Nov 2012 complaining of fatigue and joint pain. But there is a mixed opinion as to whether Levetiratam is what has caused it.

now i`m back hope my body will support me. Fatty liver disease is the most common cause of elevated liver damage. Epilepsy Foundation of America®, d/b/a Epilepsy Foundation®, is a non-profit organization with a 501(c)(3) tax-exempt status. ?Hi,  I have also been on Levetiracetam - Keppra for only 2 years. This condition, also known as steatosis, may lead to persistent inflammation and liver damage. Liver failure can be caused by autoimmune hepatitis — a disease in which your immune system attacks liver cells, causing inflammation and injury. It makes me nervous about continuing the medication, and I've cut it in half on my own because of this. Any thoughts? I'm so sorry.

I've had no seizures since. i have been thinking about stopping this medicine and going back to depakote if i can last time almost like my body rejected it and i was feeling really bad the whole day. I'm 50 years old and have been on medications since I was 13.

I`m working out a lot as i used to be very active until i started working.

Medications prescribed to lower cholesterol levels (known as statins) can cause flushing, itching, stomach bleeding, and liver damage. A few years ago I was diagnosed with NASH non-alcoholic sclerosis of the Liver. Why Are Dementia Patients Getting Risky Psychiatric Drugs? Good luck to you sweetie! However, many people have no side effects or only have minor side effects. A scan showed that it is Cirrhosis of the liver. I know people are probably thinking, it might be something else causing it. For instance, it can result as a normal process of aging. I am awaiting  biopsy and MRI.

You would think that would be good news right?

doctor or get medical help right away if you have any of the following signs or symptoms that may be related to a very bad side effect: Due to the popularity of social media, we have seen decreasing engagement on our forums and chat. God Bless! I've had no seizures since.

We want to stay connected with you.I've been on Keppra since 2006, and just this year my liver enzymes have been elevated. Combining these drugs with alcohol can make the risks and side effects worse, especially if you have liver disease. Pain caused by nerve damage can be disabling, but anti-seizure drugs may provide moderate pain relief. However, I went to my GP in Nov 2012 complaining of fatigue and joint pain. I have been on several different medications which did not work for me. Using certain drugs, both prescribed and recreational, can cause seizures in some people. Always consult your healthcare provider to ensure the information displayed on this page applies to your personal circumstances.The easiest way to lookup drug information, identify pills, check interactions and set up your own personal medication records.